# SDR QXEA2018100900362

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 17,592 hours, 18,724 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT APPROXIMATELY 2000 FEET MSL THERE WAS A LOUD THUMP AND OUR EARS POPPED. DURING CLIMBOUT THE PLANE WOULD NOT PRESSURIZE. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PLACED PRESSURIZATION SYSTEM ON MEL 21-30-5A. RETURNED TO SERVICE.
